Journal of Al-Qadisiyah for Computer Science and Mathematics

Published by Al-Qadisiyah University

ISSN: 2074-0204 (Print)   ISSN: 2521-3504 (Electronic)

Language: English

Subjects: Statistics; Mathematics; Computer Science
Issues About Editorial Board Contact Info Author Guide Submit Article

2017 Volume 9, Issue 2


Weak Armendariz Zero Knowledge Cryptosystem

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 1-6 Math
 

Robust and Secured Image Steganography using LSB and Encryption with QR Code

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 1-9 Comp
 
 

On Fuzzy Measure on Fuzzy sets

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 7-12 Math
 

The effect of random waypoint mobility infrastructure for wireless networks

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 10-18 Comp
 

Additivity of Higher Multiplicative Mappings in Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 13-16 Math
 

On ms-Convergence of Nets and Filters

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 17-25 Math
 

Prediction by using spectral analysis and artificial neural networks methodologies: Comparison Study

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 17-33 Stat
 

Convert 2D shapes in to 3D images

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 19-23 Comp
 

E-Management System of Kirkuk University Based on Distributed Database

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 24-34 Comp
 

A New Subclass of Harmonic Univalent Functions

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 26-32 Math
 

Coefficients Bounds for a General Subclasses of m-Fold Symmetric Bi-Univalent Functions

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 33-39 Math
 

Image Compression based on Fixed Predictor Multiresolution Thresholding of Linear Polynomial Nearlossless Techniques

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 35-44 Comp
 

SOME RESULTS ABOUT CORETRACTABLE MODULES

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 40-48 Math
 
 

Equivalent of permutation polytopes with applications

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 49-53 Math
 

Rate of approximation of K-monotone functions in L_(ψ,p) (I) space , 0
Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 54-56 Math

 

Finger print Feature Extraction Using Hybrid Approach: QPSO and Bees Algorithms Based on 3D Logistic Map

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 56-68 Comp
 

SS-Injective Modules and Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 57-70 Math
 

Plant layout design and assessment consideration of cellular manufacturing system via G.A

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 69-77 Comp
 

(Quasi-)Injective Extending Gamma Modules

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 71-80 Math
 

New method for Increasing watermarked image quality and security

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 78-85 Comp
 

B-C^* algebra Metric Space and Some Results Fixed point Theorems

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 81-87 Math
 

Black Hole Attack in Mobile Ad Hoc Network and its Avoidance

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 86-96 Comp
 
 

The Condition Order Spectrum

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 94-102 Math
 

Mammogram image with Wiener filter and CLAHE

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 97-102 Comp
 

On approximation f by (α,β,γ)-Baskakov Operators

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 103-114 Math
 

Mushroom Diagnosis Assistance System Based on Machine Learning by Using Mobile Devices

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 103-113 Comp
 

Adaptive playfair cipher Crypto algorithm

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 114-121 Comp
 

Numerical analysis of Newtonian flows based on artificial compressibility AC method

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 115-128 Math
 
 

T-semimaximal submodules

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 129-133 Math
 

Design of Intelligent Agent Based management security system for E-government

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 131-142 Comp
 

Limit Sets and Cartan D – space

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 134-140 Math
 

Close-to-convex Function Generates Remarkable Solution of 2^nd order Complex Nonlinear Differential Equations

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, pages 141-147 Math